12/13/14 May 2017 – Chace and Ashley Workshops

Power In Dance has the pleasure of bringing the WORLD CHAMPIONS Chace & Ashley before the move to the USA.

Individual Workshops at R250 per session.  There are 6 sessions a total of R1500 for the weekend.

  • Friday 12th May             18:30 pm – 20:00 pm – Turns Workshop
  • Saturday 13th May         10:00 am – 11:30 am – Lyrical Workshop
  • Saturday 13th May         14:00 pm – 15:30 pm – Acro Workshop
  • Saturday 13th May         17:00 pm – 18:30 pm – Jazz Workshop
  • Sunday 14th May            10:00 am – 11:30 am – Flexibility Workshop
  • Sunday 14th May            14:00 pm – 15:30 pm – Improvisation Workshop

Private sessions: A minimum of 3 sessions, the sessions cannot be booked one after another. Please confirm what style you will require for the private sessions and whether it is new choreography or working on existing choreography.

  • 30 min Solo session @ R350 per session x 3 = R1050
  • 30 min Duet session @ R275 per person per session Total of R550. X 3  = R1650
  • 30 min Trio session @ R250 per person per session Total of R750. X 3  = R2250

Discounted packages – multiple sessions:

  • Combination No1:  ACRO/ JAZZ /CONTEMPORARY. =  R750 (Less R100) = R650
  • Combination No 2: FLEXIBILITY /TURNS /IMPROVISATION. = R750 (Less R100) = R650
  • Combination No. 3:  ALL 6 WORKSHOPS.  R1500 (SAVE R250!)  = R1250

Register Now

Session Time Details
Friday 12th May 2017
Private Session 2:30pm -6:00pm 30 min
Workshop 6:30pm – 8:00pm Turns Class includes pirouettes, fouettes, catch rotations etc.
Saturday 13th May 2017
Workshop 10:00 am – 11:30 am Lyrical Workshop
Private Session 12:00 pm -1:00 pm 30 min
Workshop 2:00 pm – 3:30pm Acro Workshop
Private Session 4:00 pm – 5:00pm 30 min
Workshop 5:00 pm – 6:30pm Jazz
Private Session 7:00 pm – 8:00 pm 30 min
Sunday 14th May 2017
Private Session 9:00 am – 9:30 am 30 min
Workshop 10:00 am – 11:30 am Flexibility Workshop
Private Session 12:00 pm -1:00 pm 30 min
Workshop 2:00 pm – 3:30pm Improvisation
Private Session 4:00 pm – 7:30 pm 30 min

Please make your payment via EFT and then send the proof of deposit via email to info@powerindance.co.za.

Rudi Smit Masterclass for Power In Dance

Power in Dance will be hosting a not to be missed Masterclass workshops on the 3 and 4 March 2017.

Work with some of the most amazing choreographers and be inspired by their passion for the power in dance, as they share their experiences in the Dance Industry such as

Rudi Smit (signed with AMCK Dance).

He is an internationally recognized choreographer, dancer and artistic director, specializing in Hip Hop, Jazz Funk and Waacking.
He has taught, performed and judged competitions in over 20 countries that span over Africa, Asia, Europe, North America and Australasia. These include:
USA, England, Ireland, Russia, China, Italy, Greece, Germany, New Zealand, Romania, Croatia, Slovakia, Scotland, Belgium, Hungary, Austria, Cyprus, France, Spain, Zimbabwe & South Africa.

He is the founding member and choreographer for Untamed, Primitive and Untimitive Dance Crews, the creative and executive director for Dance2XS South Africa and is also a member of The Waackers International.

He has choreographed/assistant-choreographed for the likes of Inna, Lloyd Cele, Loyiso Bala, Lakota Silva and has most recently been one of the lead choreographers for the Universal Pictures production of ‘Honey 3: Dare to Dance’.

Join Rudi Smit for his Powerful Masterclass on the 3 March 2017 in Midrand.

Register Now

Baiba Klints Masterclass 4 March

Don’t miss out on the opportunity to work with some of the most amazing choreographers and be inspired by their passion for the power in dance, as they share their experiences in the Dance Industry both locally and internationally.

In the weekend of the 3-4 March, Power in Dance will be hosting Baiba Klints, internationally renowned choreographer from Latvia.

Dancer, teacher, dreamer and choreographer. “Whatever you believe, you become. Welcome to my journey… My moves, my grooves and my passion.

International dancer and choreographer who became known as a teacher at the prestigious Urban Dance Camp.

She performed with the Mos Wanted Crew at the 2014 World of Dance and has trained at some of the biggest dance camps in Europe and Asia.

She performed on stage with the WildaBeast dance group for Michael Jackson’s Tribute Show in 2014. She has also been a member of the Lando Wilkins crew Nailcuttahz.

Join Baiba Klints on a power Masterclass!

Register Now

EZ Twins Master Class 4 March

In the weekend of the 3-4 March, Power in Dance will be hosting a not to be missed weekend of Masterclass workshops, which will include an amazing line up of top international choreographers.

EZ Twins, Ziga and Enej Jurecic come from Slovenia. They started as participants of the Fair Play Dance Camp, but were immediately noticed for their talent and charisma. Their artistry of dance skills has been recognized and appreciated by worldwide choreographers. They have trained and hosted workshop in Europe – Slovenia, Italy, Austria, Germany,

They have trained in Los Angeles (Millennium Dance Complex, Debbie Reynolds, Edge, Movement Lifestyle) Italy (Sicily-Dance Island) Germany (Urban Dance Camp) Poland (Fair Play Dance Camp) Croatia (Beat Camp)

For this fantastic Masterclass opportunity!

Register Now